# SDR FDEA201612214513

- Difficulty date: December 21, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AYB70001
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1156 SUGAR SCOOP FITTING HAS THREE CRACKS ON HORIZONTAL LEG BETWEEN LONGERONS 38 AND 39L.  REMOVED AND REPLACED FITTING IAW DWG. AYB 7000-1.
